# SDR UPS07449287

- Difficulty date: February 13, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 908-910
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 908-910 LBL 11 SEAT TRACK BOTH SIDE FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.022" X .75" X 3" IS EXCEED SRM 53-10-01 FIG 1 LIMITS.  M/D BS 890-930 LBL 11" SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 14.
